# SDR HEEA084643

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,616 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Part serial: 2027
- Condition: Damaged
- Location: Vor System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR STAYS INVALID. REPAIRED BROKEN FOIL ON NAV RECEIVER BOARD.  BENCH CHECK GOOD.
